# SDR AALA991487

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LEFT FUSELAGE SKIN DOUBLER GOUGED AT STA 235, LONGERON 18L.  REMOVED EXISITNG  REPAIR DOUBLER.  CUT-OUT SECTION OF FUSELAGE SKIN.  DYE CHECKED CUT-OUT AREA.  NO CRACKS NOTED.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-04, FIG 12B.  TST:  44,040 HOURS. CYCLES:  24,199.  (X)
